Fitting Parametric Lorenz Curves to Grouped Income Distributions - A Critical Note


Schader, Martin ; Schmid, Friedrich


Document Type: Article
Year of publication: 1994
The title of a journal, publication series: Empirical Economics
Volume: 19
Issue number: 3
Page range: 361-370
Place of publication: Berlin [u.a.]
Publishing house: Spinger
ISSN: 0377-7332
Publication language: English
Institution: Business School > Wirtschaftsinformatik III (Schader -2015)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schader, Martin ; Schmid, Friedrich (1994) Fitting Parametric Lorenz Curves to Grouped Income Distributions - A Critical Note. Empirical Economics Berlin [u.a.] 19 3 361-370 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item